# SDR ASAA2022091539960

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,572 hours, 12,595 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE SPACERS #1, 10, AND 21 ARE DEBONDED. GROUNDED - YES. PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE, REMOVED AND REPLACED SPACERS #1, 10 AND 21.
